# SDR CA120418004

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 4971262
- Condition: Failed
- Location: Acars
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW REPORTED ACARS PRINTER JAM. F/O OPENED PRINTER TO INVESTIGATE AND UNJAM PAPER. INTERNAL RETAINING NUT AND PLATE FELL FROM ROLLER SECTION INTO THE PRINTER, CAUSING ELECTRICAL ARCING, SMOKE AND SMALL FLAME. CB FOR PRINTER TRIPPED AND SMOKE/FLAMES STOPPED. CREW DOWNED O2 MASKS DECLARED AN EMERGENCY, AND LAND.
